# SDR AALA202203283643

- Difficulty date: March 18, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737*
- Aircraft serial: 40584
- Aircraft time: 33,722 hours, 13,941 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: 1L46003859GT
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202203213643: REPLACED AFT LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-50-00** (CLOSED)
